Causes Chest Tightness After Taking Bromhexine?
HealthReplies.com, I want to ask. My chest was tight after taking the medicine of Phacolol, Paracetamol, moxigra, graxine. I became hard to breathe and hard to sleep. How is that?
Thank you for asking HealthReplies.com
paracetamol is a drug for fever and pain relievers, such as menstrual pain and toothache. One more drug given is antibiotics that amoxicillin is used for gram positive and negative bacterial infections, such as in the upper and lower respiratory tract, urinary and genital tracts and skin diseases that are caused by bacteria, then the other drug contains Bromhexine which is a drug used to thin the phlegm in the respiratory tract or also called mucolytic. This drug works by inhibiting the action of cells that produce phlegm or mucus, resulting in phlegm that is not thick and easy to remove. where the side effects of bromhexine are shortness of breath.
you should immediately consult a doctor who treats you or the nearest health service facility related to the effects you experience such as shortness of breath, you may experience allergies from one of the drugs or indeed side effects that may occur, usually the effect of shortness of breath occurs in the treatment of bromhexine but it rarely happens and depends on each individual. if indeed you have an allergy from one drug you should note it and remember it so that when you go to the doctor you can mention your drug allergy so that the doctor can replace the drug with another drug with the same benefits.
Thus the info I can give
hopefully can help